LOGIN TO YOUR ACCOUNT

Username
Password
Remember Me
Or use your Academic/Social account:

CREATE AN ACCOUNT

Or use your Academic/Social account:

Congratulations!

You have just completed your registration at OpenAire.

Before you can login to the site, you will need to activate your account. An e-mail will be sent to you with the proper instructions.

Important!

Please note that this site is currently undergoing Beta testing.
Any new content you create is not guaranteed to be present to the final version of the site upon release.

Thank you for your patience,
OpenAire Dev Team.

Close This Message

CREATE AN ACCOUNT

Name:
Username:
Password:
Verify Password:
E-mail:
Verify E-mail:
*All Fields Are Required.
Please Verify You Are Human:
fbtwitterlinkedinvimeoflicker grey 14rssslideshare1
Bickel, Angelika; Koneth, Irene; Enzler-Tschudy, Annette; Neuweiler, J?rg; Flatz, Lukas; Fr?h, Martin (2016)
Publisher: BioMed Central
Journal: BMC Cancer
Languages: English
Types: Article
Subjects: Malignant Pleural Mesothelioma, Pembrolizumab, PD-1 antibody, Immunotherapy, Case Report, Minimal change disease
Background Pembrolizumab is an anti- Programmed Death 1 (PD-1) antibody approved in melanoma, non-small cell lung cancer and investigated in malignant pleural mesothelioma. The most frequent immunotherapy related autoimmune reactions include dermatitis, pneumonitis, colitis, hypophysitis, uveitis, hypothyreodism, hepatitis and interstitial nephritis. Case presentation We describe a 62-year old patient diagnosed with malignant pleural mesothelioma who experienced ten days after the second dose of third line therapy with pembrolizumab sudden onset of generalized edema including legs and eyelids and weight gain of 15?kg resulting from nephrotic syndrome and acute renal failure. Pembrolizumab was discontinued and prednisone, diuretics and angiotensin II receptor blocker were initiated with full recovery of symptoms and renal function. Pembrolizumab-associated minimal change disease (MCD) was confirmed by electron microscopy in the renal biopsy. Conclusion We are the first to describe pembrolizumab-related minimal change disease (MCD). Physicians should be aware of this side effect in patients presenting with edema and weight gain and initiate prompt renal function testing, serum albumin and urinalysis followed by steroid treatment if pembrolizumab-related MCD is suspected.

Share - Bookmark

Cite this article

Collected from